“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 533
School of Mathematics
  Title:   A characterization of F4(q) where q=2n(n > 1)
  Author(s): 
1.  A. Iranmanesh
2.  B. Khosravi
  Status:   Published
  Journal: Far East J. Math. Sci.
  No.:  6
  Vol.:  2
  Year:  2000
  Pages:   853-859
  Supported by:  IPM
  Abstract:
Based on the prime graph of a finite simple group, its order is the product of its order components (see [4]). It is known that Suzuki-Ree groups [6] and PSL2(q) [8] are uniquely determined by their order components. In this paper, we prove that the simple groups F4(q) are also uniquely determined by their order components, where q=2n(n > 1).

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right